# SDR WRXR20250430002

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670392371
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 191BB LH WS 29.00 FOUND 2 PLACES CORROSION ON REINFORCEMENT Z ANGLE. REMOVED CORROSION ON PANEL 191BB REINFORCEMENT Z ANGLE IAW CRJ 900 SRM 51-12-00-001-001-A01 REV. 38 DATE JUL 25/2020. PERFORMED NDT REF. PARAGON JOB NO. A290425 AND B160425. FIRST FASTENER HOLE ON PANEL 191BB, AT FS695.00 - BL45.00L, FOUND TO BE OUT-OF-ROUND. REMOVED AND REPLACED 1EA. FASTENER CR3524-6 IAW MHI RJ REO 690-53-82-233 REV. -- DATE 2025-04-23.
